Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Algebraic bright and vortex solitons in defocusing media

Autor
Borovkova, O.; Kartashov, Y.V.; Malomed, B.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Optics letters
Data de publicació
2011-08-15
Volum
36
Número
16
Pàgina inicial
3088
Pàgina final
3090
DOI
https://doi.org/10.1364/OL.36.003088 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/105672 Obrir en finestra nova
https://arxiv.org/abs/1108.2405 Obrir en finestra nova
URL
https://www-osapublishing-org/ol/abstract.cfm?uri=ol-36-16-3088 Obrir en finestra nova
Resum
We demonstrate that spatially inhomogeneous defocusing nonlinear landscapes with the nonlinearity coefficient growing toward the periphery as (1+|¿|¿) support one- and two-dimensional fundamental and higher-order bright solitons, as well as vortex solitons, with algebraically decaying tails. The energy flow of the solitons converges as long as nonlinearity growth rate exceeds the dimensionality, i.e., ¿>¿. Fundamental solitons are always stable, while multipoles and vortices are stable if th...
Citació
Borovkova, O., Kartashov, Y.V., Malomed, B., Torner, L. Algebraic bright and vortex solitons in defocusing media. "Optics letters", 15 Agost 2011, vol. 36, núm. 16, p. 3088-3090.
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants

  • Borovkova, Olga V.  (autor)
  • Kartashov, Yaroslav V.  (autor)
  • Malomed, Boris A.  (autor)
  • Torner Sabata, Lluis  (autor)